# SDR USAA920071378

- Difficulty date: December 17, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 36,611 hours, 14,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367302900000
- Condition: Perforated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-7 CHECK- PERFORATION DAMAGE ON AFT CABIN FLOOR PANEL 152MF AT BS 2616/FR 56 - BS 2723/ FR 58, +Y765 - + Y97.08.  REPLACED FLOOR PANEL 152MF AT BS 2616/FR 56 - BS 2723/ FR 58, +Y765 - + Y97.08 IAW A320 SRM 53-02-00 PAR 8H SND IRM 9701 REV F.
